MAUDE Adverse Event Report: ST. JUDE MEDICAL (CVD-MINNETONKA) CPS QUARTET INNER; CATHETER

ST. JUDE MEDICAL (CVD-MINNETONKA) CPS QUARTET INNER; CATHETER
Model Number DS2N028-59
Medical Device Problem Codes Break (1069); Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that during a procedure the inner sheath of the slittable inner catheter broke into two pieces.Both pieces were removed.There were no related or ancillary issues with the lead or otherwise.The patient was stable throughout.

Brand Name
CPS QUARTET INNER
Common Device Name
CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL (CVD-MINNETONKA)
14901 deveau place
minnetonka MN 55345 2126
MDR Report Key7928478
Report Number2182269-2018-00126
Device Sequence Number1914571
Product Code DQY
UDI-Device Identifier05415067005755
UDI-Public05415067005755
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model NumberDS2N028-59
Device Catalogue NumberDS2N028-59
Device Lot Number5998942
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1